Existence of positive solutions for mixed fractional differential equation with p-Laplacian operator
Articles > Article · 2024
Authors: Nüket AYKUT HAMAL, Ilayda Ozbasak
Filomat, International, WoS, 2024, vol 38, pp 9643-9654
DOI: 10.2298/fil2427643h
Summary
Inthis paper, by using Avery-Peterson fixed point theorem, we establish the existence of at least three positive solutions for fractional order differential equation involving the Caputo fractional derivative and the Riemann-Liouville fractional derivative. An example is also presented to illustrate our main result.